# SDR AALA20100223TUL07

- Difficulty date: February 23, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- Aircraft time: 65,900 hours, 34,731 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY BRACKET SUPPORT CASTING CRACKED INBOARD OF NUMBER 8 SLAT TRACK FRONT SPAR LEFT WING.  REMOVED AND REPLACED CASTING PER BOEING DRAWING 9930529 SRM 51-60 AND EA MD80-57-009274.
